# SDR USAA2012020600027

- Difficulty date: February 3, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 60,320 hours, 40,346 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Module
- Part number: 69737038
- Part serial: D00623
- Condition: Faulty
- Location: Cockpit
- Part time: 36,490 hours, 24,707 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AT CRUISE, ON AUTO PILOT, CREW REPORTED THE LEFT FLIGHT CONTROL SURFACE DEPLOYED.  AIRCRAFT WAS DIFFICULT TO CONTROL, CREW DECLARED AN EMERGENCY AND DIVERTED TO GSO.  FLIGHT LANDED AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE AILERON/RUDDER TRIM CONTROL MODULE PER AMM 27-11-94.  ALSO, REMOVED AND REPLACED AILERON FORCE LIMITER PER AMM 22-11-13.  ALL SYSTEM OPS CHECKS GOOD.
